# SDR AALA202405292955

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 95,872 hours, 11,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Discharged
- Location: L3 Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L EPAS GREEN FLASHING LIGHT INOP. MAINTENANCE REMOVED AND REPLACED BATERRIES AT EPAS 3L DOOR IAW AMM 52-11-00.
